MathSciNet Relay Station
MathSciNet bibliographic data
MR731515 (85g:20056) 20G05 (17B45)
Spaltenstein, N. Nilpotent classes in Lie algebras of type $F\sb{4}$ over fields of characteristic $2$. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 30 (1984), no. 3, 517–524.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement